# SDR WX0A2021011973629

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 40,977 hours, 26,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 845061
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

FWD EPSU BATT (10WL) FAILED EPSU CAPACITANCE TEST.  REPLACED FWD EPSU BATT (10WL), W/REF TO AMM 33-51-38 PB 401.  OPERATIONS CHECK GOOD.  OK FOR SERVICE.
